Header menu link for other important links
Existence and multiplicity of solutions for a class of Hamiltonian systems
C.O. Alves,
Published in Springer
Volume: 192
Issue: 2
Pages: 269 - 289
In this paper we establish the existence of multiple solutions for a class of hamiltonian system with subcritical growth. Here, we use variational method to get multiplicity of solutions using the Lusternik–Schnirelmann category of Ω ¯ in itself. © 2020, Springer-Verlag GmbH Austria, part of Springer Nature.
About the journal
JournalData powered by TypesetMonatshefte fur Mathematik
PublisherData powered by TypesetSpringer